Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Missing periods even after taking meprate tablet to regulate period. What is the cause?

I m 29 years, not married, I taken meprate tablets for 3 months continuosly to regarlise my periods,( Sep ,Oct and Nov ) For Dec month i stopped taking tablet. Dec 27th i would have got periods, but till now i didnt get my periods, I am getting white discharge . Will my periods come this month ? Will it get regularise ? Wat i should do to regarlise ?
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Hello....from the history you have given, well meprate usually causes withdrawal bleeding within 10 or sometimes within 15 may have to consult your gynaecologist if your periods are further delayed. .you may require an examination also.....Regarding your cycle regularisation, further history is required. ...The commonest cause of irregular periods at this age group is due to polycystic ovarian syndrome (PCOD), and if your body mass index(BMI)is on higher side, then reduction of weight is essential along with hormonal supplementation......Some people are given hormonal supplementation for 3 - 6 cycles to stabilise the also need a regular follow up with your doctor.....hope i was helpful to you. ...
Answered: Sat, 7 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor